ADHD

anyone have heart side effects with strattera? i’ve been on it since about june, and recently (~2.5 weeks ago) titrated up from 40mg to 60mg (maximum dose for me). anyway, since yesterday i’ve been experiencing some tachycardia that comes and goes, as well as high blood pressure and lightheadedness. my ankles and feet are also […]

TL;DR – does itchiness caused by Strattera ever subside or do I just need to accept this is not the med for me? Edit – not sure why I’ve been downvoted on this post. It’s not me saying I have an allergic reaction to the med, it’s my psychiatrist! I am aware allergies are not […]

so this is my second day of taking strattera and the first day i felt most of the side effects like nausea and headache and decreases in appetite, but i didn’t notice anything in focus. my brain was suddenly very quiet though. Today i had a class and i seemed to be getting distracted a […]

Hi /u/alexd281 and thanks for posting on r/ADHD! If you haven’t already, please take a minute to read our rules – we will remove your post if it breaks one – and also check out our list of official megathreads here. If your post fits into one of them, it is likely to be removed; […]

Hi /u/braaan92 and thanks for posting on r/ADHD! If you haven’t already, please take a minute to read our rules – we will remove your post if it breaks one – and also check out our list of official megathreads here. If your post fits into one of them, it is likely to be removed; […]

My doctor prescribed me atomoxetine for probable adhd. In my country I can’t get stimulant medication until I get a diagnosis. So he’s given me it to see if it helps in the meantime. I’m a college student so it’s kind of a long messy process to get diagnosed. (I mean it is anyway but […]

Vyvance or adderall has worked great in the past but due to certain issues I can no longer take them. They greatly helped the ADHD but the OCD sky rocketed! And without going into detail, there were some other issues. I’ve been on the new med for four-ish weeks, and feel like it’s becoming more […]

I’ve tried so many different meds and out of all them Vyvanse was the one I was by far the most focused on. The only problem was that it would only last me like 4-5 hours, and I would crash hard afterwards. I’d be extremely irritable, tired and couldn’t get anything done. So my doctor […]

Hi all, My psychiatrist has put me on strattera, starting at a ridiculously low dose, titrations upwards, however I’m getting so many side effects from it, and for the last few days, I’ve felt flat, sad and more unmotivated than I usually do. It’s been 2 weeks now, and I’m feeling like quitting both it […]